# SDR SIMA20131224006

- Difficulty date: December 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 34,497 hours, 31,833 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT STRIP NR 2 INOPERATIVE.  REPAIRED WIRE W1928681-22 FOR EMERGENCY FLOOR PROXIMITY LIGHT STRIP NR 2 IAW 145 SWPM 20-21-00 STEP 4.
